# SDR DXTA2018090701390

- Difficulty date: September 6, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N677QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605367
- Aircraft time: 12,265 hours, 9,772 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007221
- Part serial: P564
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PRE DEPARTURE CHECKS AND JUST PRIOR TO STARTING ENGINES, HARMONIC SOUND WAS COMING FROM APU. (WINDY COOL DAY AT KSFO). WHILE COMPLETING BEFORE 'ENGINE START CHECK' APU ABRUPTLY/INSTANTANEOUSLY SHUT DOWN. RPM WENT INSTANTLY TO 05 RPM NO EXCEEDANCE OR OTHER LIMITATIONS NOTED APU SHUT DOWN ACCOMPANIED BY LIGHT SMOKE FROM TAIL PIPE ONLY NO CABIN SMOKE NOTED THROUGHOUT ALL APU OPS TO THIS POINT OF PRE-DEPARTURE WERE NORMAL. FIRE TRUCK CALLED TO STANDBY AS PRECAUTION.  REMOVED & REPLACED APU ASSEMBLY IAW MM 49-10-00.
